13 doctors weighed in:

Can caffeine cause heart palpitations?

13 doctors weighed in
Dr. Kenneth Cheng
Family Medicine
10 doctors agree

In brief: Definitely

Caffeine is a relatively potent stimulant, and as true with all stimulants, it can cause palpitations and a rise in one's heart rate.
Should one experience multiple palpitations and/or an elevated heart rate for a prolonged period of time, be sure to see your physician.

In brief: Definitely

Caffeine is a relatively potent stimulant, and as true with all stimulants, it can cause palpitations and a rise in one's heart rate.
Should one experience multiple palpitations and/or an elevated heart rate for a prolonged period of time, be sure to see your physician.
Dr. Kenneth Cheng
Dr. Kenneth Cheng
Thank
1 comment
Dr. Patrick Weix
Different people can have different sensitivities to caffeine. Caffeine in pill or supplement form, often taken on an empty stomach, is especially prone to cause palpitations. Stop caffeine, and get evaluated.
Dr. Mark Stern
Internal Medicine - Cardiology
3 doctors agree

In brief: Yes

Yes, definitely.

In brief: Yes

Yes, definitely.
Dr. Mark Stern
Dr. Mark Stern
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors